# SDR CALA2010041200132

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 34,318 hours, 12,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT INOP.  RE-LAMPED OVERWING AFT EXTERIOR EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-51-04-201.
